# SDR DGCA060761

- Difficulty date: March 31, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N367LF
- Make and model: Beech 200BEECH
- Aircraft serial: BB405
- Aircraft time: 11,860 hours, 14,542 cycles
- Engine: Pwa PT6A41
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50440014305
- Condition: Damaged
- Location: Zone 200
- Part time: 11,860 hours, 14,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 BROKEN RIVETS IN A ROW RESULTING IN THE SEPARATION OF RT FRAME STA 298.562 P/N 50-440014-305 AND ANGLE P/N 50-440014-307 JUST AFT OF THE RT ESCAPE HATCH OPENING.
